MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2014.950381

Медицинская библиотека · Cutaneous and ocular toxicology · 2014

Enoxaparin-induced hemorrhagic bullous dermatosis in a leprosy patient.

Öztürk Savaş, Can Ilkay, Erden Ilker, Akyol Hadice, Solmaz Ozgen Aslan

Клинический случайСтатьяПеревод в очереди

Аннотация

Enoxaparin is a low-molecular-weight heparin that has been used widely to prevent and treat thromboembolic disorders for at least 30 years. The most common adverse skin reactions to enoxaparin are ecchymosis and skin necrosis due to vasculitis, urticaria, angioedema and erythema. Side effects from heparin administration are rare and usually located at the injection site. However, recent reports have suggested that they can also occur at a distance from the site of injection. Moreover, the etiopathogenesis has not been fully explained. In this article, we present a case of hemorrhagic bullous dermatosis associated with enoxaparin for the treatment of ischemic heart disease that developed in a patient with a past history of lepromatous leprosy.

Для цитирования: Öztürk Savaş, Can Ilkay, Erden Ilker, Akyol Hadice, Solmaz Ozgen Aslan. Enoxaparin-induced hemorrhagic bullous dermatosis in a leprosy patient.. Cutaneous and ocular toxicology. 2014. DOI: 10.3109/15569527.2014.950381.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.